MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 112" 15 DROP PRIMARY SET W/3 MICROCLAVE®, 3-PORT NANOCLAVE® MANIFOLD, CHECK VALV; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 112" 15 DROP PRIMARY SET W/3 MICROCLAVE®, 3-PORT NANOCLAVE® MANIFOLD, CHECK VALV; STOPCOCK, I.V. SET
Catalog Number AM3020
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 112" 15 drop primary set w/3 microclave¿, 3-port nanoclave¿ manifold, check valve, rotating luer where it was reported the valves in the manifold seem to malfunction (specifically the port proximal to the patient).It was stated that the part that is having an issue is the third port on the manifold, closest to the patient/end of the set.The clinicians prime the set, close the roller clamp at the top, and then attach the syringes to the manifold for when they are ready to administer the medication.The port on the manifold closest to the patient is pulling the medication from the attached syringe on its own and into the patient.This occurred after the lines were primed and hooked up to the patient but prior to the start of infusion causing the medication to be delivered prematurely to the patient without a clinician administering it.There was patient involved, however, no patient harm and no delay in therapy.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
The complaint of defective/malfunctioning components on item am3020 cannot be confirmed by investigation.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.The lot history #5759588 was reviewed and no nonconformities were found that would have led the reported condition on the complaint.Updated information in d9.

Brand Name
112" 15 DROP PRIMARY SET W/3 MICROCLAVE®, 3-PORT NANOCLAVE® MANIFOLD, CHECK VALV
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19143167
Report Number9617594-2024-00464
Device Sequence Number7959882
Product Code FMG
UDI-Device Identifier00887709088511
UDI-Public(01)00887709088511(17)270101(10)5759588
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3020
Device Lot Number5759588
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/03/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED SYRINGE, UNK MFR.
Patient SexUnknown